# SDR QXEA200500144

- Difficulty date: January 27, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 7,745 hours, 8,368 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 502213
- Condition: Damaged
- Location: Cargo Door
- Part time: 7,745 hours, 8,368 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT WAS DIVERTED WHEN DURING THE CLIMB, THE CREW RECEIVED A CABIN PRESSURE MASTER WARNING.  THE CHECK LISTS WERE COMPLIED WITH BUT THE CREW WAS UNABLE TO CONTROL THE PRESSURIZATION.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE AFT CARGO DOOR SEAL.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
